# SDR SWAA2018041621170

- Difficulty date: April 12, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 41,955 hours, 24,708 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB RIB AT HSS 120.30 FOUND CRACKED AT LOWER END OF VERTICAL STIFFENER, 27.5 INCHES AFT OF FRONT SPAR.  REPAIRED THE RIB IAW SRM.
